Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

High uric acid and calcium levels after gall bladder removal, kidney stones and sleep apnea. Any suggestions?

54y.o caucasian women, hx Gall bladder removal, kidney stones , sleep apnea , obese,reflux, High uric acid and calcium levels on HCTZ (for calcium levels) Allopurinol , Protonix . Recent labs elevated glucose 283, A1C 9.5 (typically 6.5 or less), Triglycerides 123, Cholesterol 181, HDL 40, Alk Phos 151, ALT 58 Bun 10 Cr .55. Concerned as doc wants to start Amaryl. Your thoughts
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear Mam.
You have to accept a fact that you are a diabetic.
I advise you to get your anti diab medications start ted as soon as possible.
Get your urine tested for albumin and eye for diabetic retinopathy , ECG for cardiac status.
Good news is that your creatinine and bun are normal so far.
Get a strict diab control to avoid any damage to your kidneys as they are already under stress in diabetics.
You have kidney stones, in case they are in ureter or causing any obstruction they can lead to hyperuricemia.
You have not mentioned your uric acid levels. I suppose you have achieved menopause.
Let us know your uric acid levels before I can comment on treatment for it.
But to the earliest start your treatment for diabetes.
You need to reduce your weight at any cost. Sleep apnea and diabetes both precipitate heart problems
Stay healthy.
Answered: Sun, 24 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor